# SDR ASOA201601010020

- Difficulty date: January 1, 2016
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N14105
- Make and model: Emb EMB-145XR
- Aircraft serial: 145649
- Aircraft time: 36,459 hours, 20,818 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: ADP4010030
- Part serial: 143156
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED CAPTAIN`S EMERGENCY FLASHLIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE CAPTAIN`S EMERGENCY FLASHLIGHT BATTERY.  OPS CHECKS WERE GOOD.
